MAUDE Adverse Event Report: BICON, LLC INTEGRA-CP; IMPLANT

BICON, LLC INTEGRA-CP; IMPLANT
Model Number 260-340-258
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 09/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implant was placed (b)(6) 2013 in type iv bone, which is the least dense bone type.The implant was uncovered on (b)(6) 2013.The type of bone being type iv means that integration of the bone to the implant would take longer than in dense bone.Uncovering after only two months is more likely to fail than if integrated for four to eight months.There were no x-rays between (b)(6) 2014 and (b)(6) 2017 of that tooth area so it is unknown if the bone had resorbed and made the implant mobile.The breakage pattern is consistent with stress at the point of the abutment ending in the implant which indicates movement.The event may have been avoided with longer integration times.
 
Event or Problem Description
The doctor reported a patient with a fractured implant.The implant was placed on (b)(6) 2013.The fractured part of the implant and the abutment was provided.

Brand Name
INTEGRA-CP
Common Device Name
IMPLANT
Manufacturer (Section D)
BICON, LLC
501 arborway
boston MA 02130
MDR Report Key6888167
Report Number1223843-2017-00004
Device Sequence Number13612413
Product Code DZE
UDI-Device Identifier00813110022615
UDI-Public(01)00813110022615(10)006630313B(17)180430
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K092035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date04/30/2018
Device Model Number260-340-258
Device Catalogue Number260-340-258
Device Lot Number006630313B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2017
Initial Report FDA Received Date09/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR